# SDR 99UAL900309

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653116
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS, F/O WINDSHIELD CRACKED.  *S/D*  CRACK WAS DUE TO BUSBAR ACRHING FROM MOISTURE INGRESS AND CONTACT WITH THE WINDOW HEAT ELEMENT.  F/O WINDSHIELD WAS REPLACED PER AMM 56-11-11 ON 6-7-99.
